# SDR CALA0100244

- Difficulty date: March 22, 2001
- Submitted: March 23, 2001
- Operation: Air carrier
- Aircraft: N14062
- Make and model: Doug DC-10-30
- Aircraft serial: 47863
- Aircraft time: 105,732 hours, 21,242 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Support
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.5 INCH CRACK IN LT HORIZONTAL STABILIZER SECONDARY PIVOT SUPPORT.  THE PIVOT SUPPORT WAS REPLACED IAW EA 5310-03417 AND ECRA 5310-04118.
